# SDR REXA2024110101351

- Difficulty date: October 15, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703329213
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM FLOOR PANEL SUPPORT ANGLE (J ANGLE) IS CRACKED ON BOTH R/H AND L/H SIDE, REQUIRES REPLACEMENT. LOCATED AND DRILLED REPLACEMENT FLOOR CHANNEL SUPPORT PN CC670-33292-13 IAW CRJ 700 SRM 51-40-11-001-001-A01. REF. BARCODE IDENTIFIER HN110081 FOR INSTILLATION OF J-ANGLE.
